RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2005, выпуск 1, страницы 151–165 (Mi adm296)  

Эта публикация цитируется в 10 научных статьях (всего в 10 статьях)

RESEARCH ARTICLE

Diagonalizability theorems for matrices over rings with finite stable range

Bogdan Zabavsky

Ivan Franko National University of L'viv

Аннотация: We construct the theory of diagonalizability for matrices over Bezout ring with finite stable range. It is shown that every commutative Bezout ring with compact minimal prime spectrum is Hermite. It is also shown that a principal ideal domain with stable range 1 is Euclidean domain, and every semilocal principal ideal domain is Euclidean domain. It is proved that every matrix over an elementary divisor ring can be reduced to “almost” diagonal matrix by elementary transformations.

Ключевые слова: finite stable range, elementary divisor ring, Hermite ring, ring with elementary reduction of matrices, Bezout ring, minimal prime spectrum.

Полный текст: PDF файл (244 kB)

Реферативные базы данных:
Тип публикации: Статья
Поступила в редакцию: 11.06.2004
Исправленный вариант: 21.03.2005
Язык публикации: английский

Образец цитирования: Bogdan Zabavsky, “Diagonalizability theorems for matrices over rings with finite stable range”, Algebra Discrete Math., 2005, no. 1, 151–165

Цитирование в формате AMSBIB
\RBibitem{Zab05}
\by Bogdan~Zabavsky
\paper Diagonalizability theorems for matrices over rings with finite stable range
\jour Algebra Discrete Math.
\yr 2005
\issue 1
\pages 151--165
\mathnet{http://mi.mathnet.ru/adm296}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2148827}
\zmath{https://zbmath.org/?q=an:1091.15014}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm296
  • http://mi.mathnet.ru/rus/adm/y2005/i1/p151

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Zabavs'kyi B.V., Petrychkovych V.M., “On the Stable Range of Matrix Rings”, Ukr. Math. J., 61:11 (2009), 1853–1857  crossref  mathscinet  isi  scopus
    2. Saez-Schwedt A., “Cyclic Accessibility of Reachable States Characterizes Von Neumann Regular Rings”, Linear Alg. Appl., 433:6 (2010), 1187–1193  crossref  mathscinet  zmath  isi  scopus
    3. Domsha O.V., Zabavs'kyi B.V., “Block-Diagonal Reduction of Matrices Over an N-Simple Bezout Domain (N >= 3)”, Ukr. Math. J., 62:2 (2010), 314–319  crossref  mathscinet  zmath  isi  elib  scopus
    4. Hatalevych A.I., “Right Bezout Ring with Waist Is a Right Hermite Ring”, Ukr. Math. J., 62:1 (2010), 151–154  crossref  mathscinet  isi  elib  scopus
    5. Vasyunyk I.S., Zabavs'kyi B.V., “Rings of Almost Unit Stable Rank 1”, Ukr. Math. J., 63:6 (2011), 977–980  crossref  mathscinet  zmath  isi  elib  scopus
    6. Domsha O.V., Zabavs'kyi B.V., “2-Simple Ore Domains of Stable Rank 1”, Ukr. Math. J., 62:10 (2011), 1666–1672  crossref  mathscinet  isi  elib  scopus
    7. Shchedryk V.P., “Commutative Domains of Elementary Divisors and Some Properties of their Elements”, Ukr. Math. J., 64:1 (2012), 140–155  crossref  mathscinet  zmath  isi  elib  scopus
    8. К. Б. Цветков, “Параболические факторизации матричного кольца”, Вопросы теории представлений алгебр и групп. 24, Зап. научн. сем. ПОМИ, 413, ПОМИ, СПб., 2013, 219–227  mathnet  mathscinet; K. B. Tsvetkov, “Parabolic factorization for a matrix ring”, J. Math. Sci. (N. Y.), 202:3 (2014), 479–484  crossref
    9. Oswaldo Lezama, Claudia Gallego, “Matrix approach to noncommutative stably free modules and Hermite rings”, Algebra Discrete Math., 18:1 (2014), 109–137  mathnet  mathscinet
    10. Alahmadi A., Jain S.K., Lam T.Y., Leroy A., “Euclidean Pairs and Quasi-Euclidean Rings”, J. Algebra, 406 (2014), 154–170  crossref  mathscinet  zmath  isi  elib  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:195
    Полный текст:92
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020